MAUDE Adverse Event Report: STRYKER TRAUMA KIEL UNKNOWN LOCKING SCREW; IMPLANT

STRYKER TRAUMA KIEL UNKNOWN LOCKING SCREW; IMPLANT
Catalog Number UNK_KIE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device remained inside the patient.
 
Event or Problem Description
After the primary surgery in (b)(6) 2018, the screw was going to be removed on (b)(6) 2019.At the time of removal of the screw, the surgeon forgot to take out the end cap on screw.Therefore, the screw was overloaded and broke during removal.Since there was no instrument for broken screw, it was closed as it was.The revision surgery will be rescheduled.
 
Additional Manufacturer Narrative
Correction to section d.
 
Event or Problem Description

Brand Name
UNKNOWN LOCKING SCREW
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key9341337
Report Number0009610622-2019-00929
Device Sequence Number11472296
Product Code HSB
UDI-Device Identifier04546540515421
UDI-Public04546540515421
Combination Product (Y/N)N
PMA/510(K) Number
K042396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberUNK_KIE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight65